CSpace
可降阶区间多项式系统的鲁棒稳定准则英文
赵军; 李洪谊
1999
Source Publication控制理论与应用
ISSN1000-8152
Volume16Issue:3Pages:437
Abstract讨论了B.R.Barmish提及的“leapfrog”现象, 并给出了可降阶多项式的根对参数逐点连续性的一般性证明. 之后, 引入了参数集中的阶次非增路径的概念, 并将排零条件推广到可降阶含参多项式系统. 改进了Kharitonov's定理和之后的一些多面体多项式族方面的结果.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39689
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
赵军,李洪谊. 可降阶区间多项式系统的鲁棒稳定准则英文[J]. 控制理论与应用,1999,16(3):437.
APA 赵军,&李洪谊.(1999).可降阶区间多项式系统的鲁棒稳定准则英文.控制理论与应用,16(3),437.
MLA 赵军,et al."可降阶区间多项式系统的鲁棒稳定准则英文".控制理论与应用 16.3(1999):437.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[赵军]'s Articles
[李洪谊]'s Articles
Baidu academic
Similar articles in Baidu academic
[赵军]'s Articles
[李洪谊]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[赵军]'s Articles
[李洪谊]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.